I have noticed hand and, lip tremors since my 76 y.o. wife's doctor raised her Cymbalta dosage from 30mg to 60mg. Also, I have not seen any improvement in her diagnosed stress, mild depression, leg pain, etc. She is being treated by one of the best Internal Medicine Doctor in the mid - west.
Hi 'robnest'... I'm in your support group.
I actually just found out that Cymbalta is an anti-depressant... I've been on a few and had no luck other than side effects (specifically severe itching as I am also on pain meds for chronic back pain; bad combination for me). I know nothing about tremors but it sounds kind of scary; if it were me, I'd look into pain medication rather than anti-depressants if the depression is mild. For stress I've been on both xanax and valium; xanax is great for panic attacks as it works fast, but personally it knocks me for a loop & I fall asleep for about an hour. Valium seems less 'severe' as it works for me in a more mild way but it takes a bit longer to start working. I would ask your dr. about both and an alternative to Cymbalta for the pain. Stress is just something everyone has to find their own way to manage as I've learned on my own. Short walks help me immensely.
Good luck to you and peace...
Tremor is listed as a serious side effect and needs to be reported to the doctor right away. For a list of side effects go to the following:
Please contact her doctor asap.
Hello, I began cymbalta three weeks ago at 30mg and noticed the start of a tremor in my hands. I work under a microscope doing fine movements. The tremor stopped at two weeks. Then I increased to 60 mg as ordered. Lord, then my non- dominant hand really had an intention tremor. I hope it stops soon because I have not had any med stop the pain I would have upon just being touched. Everything hurt, and now it doesn't. Best of luck.
With each increase in my dose of Cymbalta to 120 mgs., my tremors got worse and worse. They started in my hands and have moved to my neck and head, stomach and legs. Yes, you can see my stomach shaking from under my clothes. I have also lost all ability to write because my hands shake so badly. I have difficulty feeding myself because the food falls off the fork or spoon.
I CANNOT be weaned off of Cymbalta because I cry for hours and I am flooded with suicidal thoughts from my depression. There are days when the joint pain caused by the Cymbalta is unbearable. SURELY, there are gentler medications out there for her that the doctor can prescribe!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2011 • 1 answer
Posted 10 Dec 2011 • 13 answers
Posted 19 Dec 2011 • 1 answer
Posted 31 Jan 2012 • 2 answers
Posted 23 Oct 2012 • 3 answers